Hi, I would just like to suggest that you may just be having a reaction to the Cipro itself. Look up not just the side effects stated by the FDA but what people actually report. My personal story: Two years ago I was prescribed Cipro for a UTI. It cleared it up and I don't remember having any side effects "while taking it." However three weeks later I was hit overnight literally by anxiety, panic attack that lasted literally two weeks straight. Insomnia, slept every third day. Heart palpitations, no appetite, diarrhea, nausea, sound sensitivity, eye floaters, depression, fear of being alone, muscle weakness, adrenaline surges, intense headaches where I actually heard my cranial bones shift and crunch. Intense pain in my teeth. All these symptoms slowly got better and would cycle. It would get worse around the beginning of my monthly cycle (I'm female). But the symptoms never went away. Was still suffering from anxiety, heart palpitations and insomnia for two years after Cipro. After a year of not know what was wrong with me and countless doctors MD's and Functional medicine doctor I thought I had candida. Started natural antifungals (coconut oil), probiotics, autoimmune diet for 6 months. Started Nystatin, fecal transplants enemas after another 6 months. I felt worse when I did these things but just though it was the "yeast die off." I realized that I had a undiagnosed UTI again last month. Urine just had a bad smell and I felt sick. Urine culture showed Group B strep. Was treated with Amoxicallin. I immediately felt better. However two months later the smell came back and this time the culture was Pseudonomas which can only be treated with Cipro and IV drugs. Funny thing when I started researching my symptoms I stumbled on a Cipro poisioning message board. Symptoms are VERY similar to Candida. But I told myself that couldn't possibly be my problem because I had never taken it. Looked up my medical records and low and behold yes I did take it not three weeks before my health went to shit. Side effects with Cipro do not happen right away. It can take months before symptoms occur. I was extremely reluctant to take the Cipro this time because I didn't want to let the Candida get worse and I was really worried about the side effects of it. Took one pill three weeks ago. Six hours later I started having joint pain, extreme tingling in my extremities, muscle pain and weakness. I can't walk very well now and are again dependent on sleep aids to get any rest. I would suggest that any one who thinks they have a Candida problem think about the possibility that the reactions are caused by Cipro itself. That shit is poison and has ruined my life. Ask yourself if you took Cipro and then had a deterioration of your health afterward. Oh your immune system will never be the same after it. Had a functioning immune system before typical response to viruses bacteria. Now I am more susceptible to UTI's and don't have any symptoms much like a pregnant woman (Th2 dominant). Haven't had a single upper respiratory infection in two years. But wounds are extremely slow in healing. Also have ringworm which none of my family have caught (they have functional immune systems).